# SDR FDKA200706293

- Difficulty date: June 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,147 hours, 14,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RDU (0634 PHX LCL).  PAX DOOR SEAL REQUIRES REPLACEMENT.  MX REPLACED THE DOOR SEAL.
